# SDR DALA2019121607348

- Difficulty date: December 13, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N846DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31957
- Aircraft time: 14,800 hours, 5,714 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Unknown
- Location: Spoilers
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3846 AIRCRAFT IS BANKING TO THE RIGHT WHEN THE FLIGHT SPOILERS ARE DEPLOYED IN LEVEL FLIGHT AND IN DESCENT. AIRCRAFT IS BANKING BETWEEN 5-10 DEGREES RIGHT .NO YAW OBSERVED CORRECTIVE ACTION: T/S PER FIM 27-61-00 AND RIG PIN CHECK PER AMM TASK 27-61-00. (6407390).
